Jump to content
Join the Unexplained Mysteries community today! It's free and setting up an account only takes a moment.
- Sign In or Create Account -
Sign in to follow this  
UM-Bot

Medication causes woman's blood to turn blue

Recommended Posts

 
XenoFish

Smurfin', not even once.

  • Haha 2

Share this post


Link to post
Share on other sites
Marquis Joseph Kosalsky

Ive heard about people who get lithium therapy for psychical deseases whose eyewhite coloured blue. An interesting treatment me thinks, but not all healthy.

It is possible that this chemical product is used in the womans medication. Otherwise lead. Though tis strange indeed.

Greetings,

Marquis.

  • Like 1

Share this post


Link to post
Share on other sites
zygote_myles

Wow. That's one of the craziest things I've read in a while.

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.